# SDR DL72S010777

- Difficulty date: May 16, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- Aircraft time: 66,587 hours, 50,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457023
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD UPPER CORNER OF THE R1 DOOR CUTOUT WAS FOUND WITH A .5 INCH CRACK EMANATING FROM A FASTENER HOLE TO THE CUTOUT EDGE.  THE CRACK WAS REMOVED WITH A 1 INCH TRIMOUT THROUGH THE  SKIN AND BONDED DOUBLERS.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 380839-14, REV A.
